Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 298, NWS St. Louis, MO

June 11, 2011Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 11, 2011, 1:47 AM CDT for Monroe County, Saint Clair County, Illinois. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 1:47 AM CDT (06:47 UTC)
Expired
Jun 11, 2011, 2:09 AM CDT
In force
22 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Monroe County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WUUS53 KLSX 110647
SVRLSX
ILC133-163-110730-
/O.NEW.KLSX.SV.W.0298.110611T0647Z-110611T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
147 AM CDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
  CENTRAL ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 230 AM CDT

* AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR FOUNTAIN...OR NEAR OAKVILLE...AND MOVING
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...WATERLOO...MILLSTADT...BELLEVILLE...SWANSEA...
  FREEBURG...SHILOH...O'FALLON...SCOTT AFB...MASCOUTAH...LEBANON...
  SMITHTON...BARR...FLORAVILLE...PADERBORN...FAYETTEVILLE AND ST.
  LIBORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3836 8971 3831 9031 3840 9033 3843 9029
      3863 8982
TIME...MOT...LOC 0647Z 250DEG 31KT 3840 9023
WIND...HAIL <50MPH 1.00IN

$$

CVKING
2 follow-up statements
992 
WWUS53 KLSX 110701
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 AM CDT SAT JUN 11 2011

ILC133-163-110730-
/O.CON.KLSX.SV.W.0298.000000T0000Z-110611T0730Z/
MONROE IL-ST. CLAIR IL-
201 AM CDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ST.
CLAIR AND NORTH CENTRAL MONROE COUNTIES UNTIL 230 AM CDT...

AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR COLUMBIA...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MILLSTADT...BELLEVILLE...FREEBURG...SWANSEA...SHILOH...SCOTT AFB...
  O'FALLON...MASCOUTAH...LEBANON...SMITHTON...BARR...FLORAVILLE...
  PADERBORN...FAYETTEVILLE AND ST. LIBORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3836 8971 3832 9021 3844 9026 3863 8982
TIME...MOT...LOC 0702Z 250DEG 22KT 3841 9017
WIND...HAIL <50MPH 1.00IN

$$

CVKING
865 
WWUS53 KLSX 110709
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
209 AM CDT SAT JUN 11 2011

ILC133-163-110719-
/O.CAN.KLSX.SV.W.0298.000000T0000Z-110611T0730Z/
MONROE IL-ST. CLAIR IL-
209 AM CDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CLAIR AND NORTH
CENTRAL MONROE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3836 8971 3832 9021 3844 9026 3863 8982
TIME...MOT...LOC 0709Z 250DEG 22KT 3842 9012

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:20 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 11, 12:20 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 AM CDT SAT JUN 11 2011

.UPDATE...
/859 PM CDT FRI JUN 10 2011/

SEVERE THUNDERSTORMS CONTINUE TO DEVELOP OVER CENTRAL MISSOURI
WITH A RECENT REPORT OF UP TO BASEBALL SIZE HAIL IN MONTGOMERY
COUNTY MISSOURI. AS MENTIONED PREVIOUSLY...MLCAPES STILL REMAIN
AROUND 2500 J/KG FROM JEF TO JUST SOUTH OF THE ST. LOUIS METRO
AREA. EFFECTIVE DEEP LAYER SHEAR CONTINUES INCREASE OVER CENTRAL
MISSOURI WHICH IS SUPPORTING STORM ROTATION AND PREVENTING THE
CLUSTER FROM BECOMING OUTFLOW DOMINATED. STRONG TO SEVERE
THUNDERSTORMS CONTINUE TO DEVELOP EVEN TO THE NORTHWEST OF KCOU UP
TO KUIN WHICH IS LIKELY OWING TO ADVECTION OF VERY STEEP MID LEVEL
LAPSE RATES IN ADDITION TO AFOREMENTIONED SHEAR. CONSEQUENTLY
EXPECT SEVERE THREAT TO CONTINUE IN THE SEVERE THUNDERSTORM WATCH
WELL INTO THE EVENING. IF THE AREA OF THUNDERSTORMS BEGINS TO MOVE
SOUTHEASTWARD...MAY BE ABLE TO CANCEL SOME OF THE COUNTIES IN
NORTHEAST MISSOURI IN THE NEXT HOUR OR SO.

HAVE INCREASED POPS THIS EVENING WHERE THUNDERSTORMS HAVE
INCREASED IN AREAL COVERAGE...AND EXPANDED LIKELY POPS OVERNIGHT
IN THE SOUTHEAST HALF OF THE CWA.

BRITT

&&

.DISCUSSION...
/250 PM CDT FRI JUN 10 2011/

MAIN CONCERN DEALS WITH THE POTENTIAL FOR SEVERE STORMS THIS
EVENING. LARGE CU FIELD WAS PRESENT OVER THE SERN HALF OF THE CWA
THIS AFTERNOON...WITH ADDITIONAL CU DEVELOPING OVER WEST CENTRAL
MISSOURI THE PAST HOUR. THUNDERSTORMS ARE CONTINUING TO DEVELOP
OVER SOUTH CENTRAL ILLINOIS WHERE SEVERE THUNDERSTORMS WATCH 457
IS...AND NEW STORMS ARE NOW SHOWING UP NEAR KVIH. SURFACE FRONT
EXTENDS ACROSS CENTRAL ILLINOIS INTO NORTHERN MISSOURI WITH A DECAYING
OUTFLOW BOUNDARY ON THE NORTH SIDE OF THE CU FIELD. LATEST SPC
MESOANAYLSIS IS SHOWING THAT THE CAP HAS BEEN BROKEN TO THE SOUTH
OF THE BOUNDARY WITH MLCAPES AROUND 2500 J/KG WITH SLIGHTLY LESS
INSTABILITY ALONG THE FRONT WITH A MINIMAL AMOUNT OF CINH. CURRENT
THINKING IS THAT THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE
THE REST OF THE AFTERNOON IN THE WARM SECTOR AS LARGE SCALE ASCENT
INCREASES AHEAD OF CENTRAL PLAINS SHORTWAVE TROUGH. THUNDERSTORMS WILL
ALSO LIKELY INITIATE CLOSER TO THE FRONT LATER THIS AFTERNOON INTO
THE EVENING. GIVEN THE LACK OF DEEP LAYER SHEAR...THINK THAT
CONVECTIVE MODE WILL BE PRIMARILY MULTI-CELLULAR WITH SOME LARGE
HAIL AND DAMAGING WINDS.

SEVERE WEATHER THREAT WILL DIMINISH OVERNIGHT AS FRONT GETS PUSHED
INTO THE SOUTHERN CWA AS SHORTWAVE MOVES ACROSS THE REGION. WILL
KEEP CHANCE OF STORMS OVER SOUTHEAST MISSOURI EARLY SATURDAY WHERE
FRONT WILL LINGER THE FIRST PART OF THE DAY. THEN FOLLOWED
PREVIOUS THINKING OF MAINLY DRY WEATHER FROM LATE SATURDAY INTO
EARLY SUNDAY BEFORE STRONG MOISTURE CONVERGENCE SETS UP OVER THE
WESTERN HALF OF THE CWA WHEN SURFACE FRONT MOVES BACK NORTHEAST
AS A WARM FRONT. BOTH THE NAM/GFS ARE SHOWING VERY SLOW MOVEMENT
OF THE FRONT ACROSS THE AREA EARLY NEXT WEEK...AND THERE IS THE
POTENTIAL FOR ONE OR TWO MCS'S TO ROLL SEWD OVER THE AREA...SO
HAVE MAINTAINED LIKELY POPS ON SUNDAY NIGHT INTO MONDAY.

THE FRONT WILL REMAIN IN CLOSE PROXIMITY TO THE CWA THROUGH THE
MIDDLE OF NEXT WEEK...SO MAINTAINED THE CHANCE OF RAIN THROUGH
WEDNESDAY NIGHT.

BRITT

&&

.AVIATION...
/1220 AM CDT SAT JUN 11 2011/

THUNDER CHCS WILL PERSIST UNTIL WITHIN AN HOUR OR TWO OF CD FROPA
LATE TONIGHT. LO CLOUDS SHOULD REACH KUIN LATER TONIGHT AND
CONTINUE THRU SATURDAY MORNING...BUT WILL STRUGGLE TO REACH KCOU
AND THE STL METRO AREA DUE TO BOTH GREATER DISTANCE TO TRAVEL AND
EXPECTED TIMING AFTER SUNRISE SATURDAY WHERE STRONG SUN THIS TIME
OF YEAR SHOULD QUICKLY PUT A HALT TO ANY SWD ADVANCE OR LIMIT ITS
IMPACT BY RAISING CIGS AND KEEPING THEM IN MVFR AT WORST. BY
SATURDAY AFTERNOON...SHOULD SEE CLOUD BASES IMPROVED TO VFR LEVELS
WITH LOSS OF LOWER CIGS AT MOST LOCATIONS BY MID AFTN. SFC WNDS
WILL VEER NWLY BY SATURDAY MORNING AND EVENTUALLY TO N BEFORE
DIMINISHING BY EVENING.

SPECIFICS FOR KSTL...INTERMITTENT THUNDER CHCS TO PERSIST THRU 11Z
WHEN FINAL ROUND WILL MOVE THRU. MAINTAINED MAIN HIGHLIGHTS OF
PREVIOUS FCST WITH NO WORSE THAN HI-END MVFR CIGS EXPECTED LATER
ON SATURDAY MORNING WITH IMPROVEMENT DURING THE AFTN.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 10, 3:57 PM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT FRI JUN 10 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
357 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE REGION TONIGHT. A FEW OF
THESE STORMS WILL BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI ON
SATURDAY.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE AREA FROM LATE
SUNDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ALL SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN ST. LOUIS.

BRITT

In the hours before

Local storm report, Jun 11, 12:03 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 AM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND DMG     BEAVER CREEK            38.77N  89.39W
06/10/2011                   BOND               IL   AMATEUR RADIO

            ESTIMATED 60 MPH PLUS STRAIGHT LINE WINDS CAUSED A TREE
            TO BLOCK ILLINOIS 143 0.5 MILES WEST OF ILLINOIS 127.

&&

GOSSELIN
Special weather statement, Jun 11, 12:13 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 AM CDT SAT JUN 11 2011

ILZ098-MOZ036-052-110600-
CALHOUN IL-LINCOLN MO-PIKE MO-
1213 AM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN COUNTY IN SOUTHWEST
ILLINOIS...AND NORTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND
SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 100 AM CDT...

AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES EAST OF NEW HARTFORD...OR 13 MILES
SOUTH OF BOWLING GREEN...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SILEX...
  WHITESIDE...
  ELSBERRY...
  EOLIA...
  HARDIN...
  EDGEWOOD...
  PAYNESVILLE...
  NEW HOPE...
  ANNADA...
  MOZIER...
  HAMBURG...
  MICHAEL...
  KAMPSVILLE...

BYRD
Local storm report, Jun 11, 12:14 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 AM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HEAVY RAIN       MASCOUTAH               38.51N  89.81W
06/10/2011  E1.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            APPROXIMATELY ONE INCH OF RAIN IN 30 MINUTES.

&&

GOSSELIN
Local storm report, Jun 11, 12:17 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1217 AM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     HEAVY RAIN       MASCOUTAH               38.51N  89.81W
06/10/2011  E1.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            APPROXIMATELY ONE INCH OF RAIN IN 30 MINUTES.

&&

CORRECTED EVENT TIME

BYRD
Local storm report, Jun 11, 12:28 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 AM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     HAIL             ST. ELMO                39.02N  88.85W
06/11/2011  E0.25 INCH       FAYETTE            IL   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

&&

GOSSELIN
Local storm report, Jun 11, 12:50 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 AM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     TSTM WND GST     1 E JEFFERSON CITY      38.57N  92.17W
06/11/2011  E55 MPH          COLE               MO   TRAINED SPOTTER

            SMALL TREE BRANCHES DOWNED ABOUT 3 INCHES IN DIAMETER

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:14 PM CDTSevere Thunderstorm WarningLSXBrown46 min
Jun 10, 7:49 PM CDTFlash Flood WarningLSXBond, Fayette4 hr
Jun 10, 8:29 PM CDTSevere Thunderstorm WarningLSXAdams, Brown16 min
Jun 10, 8:45 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike35 min
Jun 10, 9:11 PM CDTSevere Thunderstorm WarningLSXAdams, Pike49 min
Jun 10, 9:33 PM CDTSevere Thunderstorm WarningLSXCalhoun42 min
Jun 10, 9:53 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery53 min
Jun 10, 9:58 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison35 min
Jun 10, 10:18 PM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike3 hr
Jun 10, 11:14 PM CDTFlash Flood WarningLSXBond, Fayette, Macoupin, Montgomery5 hr
Jun 10, 11:19 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion41 min
Jun 10, 11:20 PM CDTTornado WarningLSXBond, Clinton, Fayette, Marion23 min
Jun 10, 11:41 PM CDTSevere Thunderstorm WarningLSXFayette39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.